# SDR HYIA20150706002

- Difficulty date: June 30, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402C
- Aircraft serial: 402C0619
- Aircraft time: 20,614 hours, 1,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED UPPER CLAM, PAX DOOR, OPENED IN FLIGHT.  REMOVED UPPER CABIN DOOR TRIM PANEL, INSPECTED LATCH SPRINGS INTERNAL BEARING FOR PLAY & ALL OTHER INTERNAL COMPONENTS, NO DEFECTS NOTED.  INSPECTED LATCH HOUSING FOR WEAR & DOOR WARNING SYS, NO DEFECTS NOTED.  INSTALLED UPPER CABIN DOOR TRIM & INSPECTED DOOR FOR PROPER CLOSING, FOUND UPPER CABIN DOOR TO BE PROPERLY SECURED.
